# SDR USAA010241

- Difficulty date: February 18, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 3 INCHES BY 108 INCHES, STATION 986.5 LBL 54 TO RBL 54.  SPLICED IN NEW T-CAP PER TYP REP 53-50-01.  CORROSION LEVEL 1.  (M)
